MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3W0750 - DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC L3W0750 - DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187644
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number (b)(4).
 
Event or Problem Description
It was reported that the package was dirty.The product was not used on patient.No photo is available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi) # h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary: batch record review: the batch 9l03935 was manufactured on 06/dec/2019, in the bopack manufacturing line, under part number 187644, system application product (sap) material 1704758 and manufacturing order (b)(4) with a total of (b)(4) market units (mkus).During the batch record review process, it was identified that these batches had no deviations, nonconformities, corrections, or capa within the quality system.The applicable quality tests performed to these batches based on the process instruction (bopack automated packaging - sterile and non-sterile products), obtained satisfactory results.All the components for assembly were correct per bill of materials (bom) and the machine parameters and tooling information documented were also correct.In addition, there is no step in the process that could cause the condition reported.Customer complaint review: on 12/jan/2023, complaint investigator ran a query in database in order to verify the complaints reported for the batch involved in this event and as result, no additional complaints were found.Nonconformance review: on 12/jan/2023, complaint investigator ran a query in database in order to verify if any nonconformance associated with the defect reported for the customer was generated in the bopack manufacturing line from 06/dec/2019 to 12/jan/2023 and as result no event was found.Returned sample evaluation: no photo associated with this case was received and no unused return sample was expected.Conclusion summary of the related event: a complemental complaint search was performed looking for complaints reported as package dirty for product manufactured at the bopack manufacturing line from january 2019 to january 2023 and as result only the two complaints involved in this event were found.Therefore, there is no trend, and this event can be considered as isolated.Based on the batch record review performed, no issues related to the failure mode reported were found within the documentation.No sample received.Per photo received from the customer, it is not possible to identify what type of stain it is or its origin.In addition, no further complaints have been received related to primary pack dirty in the last two years for product manufactured at the bopack manufacturing line.This event is considered an isolated issue and this failure mode will keep monitored for track and trend.The investigation associated with related event record has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3W0750 - DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key11767970
Report Number9618003-2021-00952
Device Sequence Number11804338
Product Code NAD
UDI-Device Identifier00768455174751
UDI-Public00768455174751
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/01/2024
Device Model Number187644
Device Lot Number9L03935
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown